# SDR USAA2009062291536

- Difficulty date: June 21, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Engine: Iae V2500A1
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 80 KTS DUE TO THRUST ASYMMETRY - LT INDICATION 1.390 RT 1320 - NO THRUST ASYMMETRY FELT IN LATERAL CONTROL INPUTS, ECAM WARNING.  MX REPORTED ALL PARAMETERS NORMAL - NO MESSAGES AND NO SUBSEQUENT ISSUES TO DATE.  (K)
